# SDR UALA2010012500308

- Difficulty date: January 22, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,829 hours, 10,541 cycles
- Engine: Pwa PW4056
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 11518661
- Part serial: 208
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH PACKS CYCLE FROM 0 TO 110 DEGREES APPROX EVERY 30 MIN WITH PACK OPERATED INDIVIDUALLY AND BOTH SAME TIME, RESPONSE BEFORE PACK TEMP STABILIZED WERE BETWEEN 20 TO 30 MINS. REPLACED ZONE TEMP CONTROLLER. AFTER ZONE TEMP CONTROLLER CHG RAN BOTH PACKS, PACKS STABLIZED AT 61-63 DEGREES WITHIN 15 MINS AND STAYED THERE FOR 35 MINUTES WHILE IN THE AUTO MODE, AND TEMP SWITCHES AT 12 O'CLOCK.
